# SDR AALA2000006

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 0822 - ELECTRICAL BURNING ODOR DETECTED 1.5 HOURS INTO FLIGHT AT FL 330.  VERY STRONG AT FIRST AND DISSIPATED AFTER FEW MINUTES.  DIVERTED AND LANDED RDU WITHOUT INCIDENT.  COMPLETE INSPECTION OF ELECTRICAL, LIGHTS, AND AIR CONDITIONING SYSTEM ACCOMPLISHED.  UNABLE TO DUPLICATE ODOR.  ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
